MAUDE Adverse Event Report: UROMEDICA, INC BLUNT-TIP TROCAR

UROMEDICA, INC BLUNT-TIP TROCAR
Model Number 750042
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Internal Organ Perforation (1987)
Date of Event 01/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Interoperative bladder perforation (patient's right side) in a proact patient.Perforation treated with temporary catheterization.Right-side implantation was not completed and will be re-attempted in 2-3 months.
 
Additional Manufacturer Narrative
Patient's left side proact was implanted without incident.Uromedica (b)(4).

Brand Name
BLUNT-TIP TROCAR
Common Device Name
TROCAR
Manufacturer (Section D)
UROMEDICA, INC
1840 berkshire lane north
plymouth MN 55441
Manufacturer (Section G)
UROMEDICA, INC
1840 berkshire lane north
plymouth MN 55441
Manufacturer Contact
robert mclain
1840 berkshire lane north
plymouth, MN 55441
7636949880
MDR Report Key13419227
Report Number3003477176-2022-00004
Device Sequence Number4870911
Product Code EZY
UDI-Device Identifier00180668000137
UDI-Public00180668000137
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P130018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number750042
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Initial Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale